Volume 9, Issue 1 (March 2010)                   JIRSS 2010, 9(1): 41-51 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chaubey Y P, Doosti H, Shirazi E, Prakasa Rao B L S. Linear Wavelet-Based Estimation for Derivative of a Density under Random Censorship. JIRSS. 2010; 9 (1) :41-51
URL: http://jirss.irstat.ir/article-1-80-en.html
Abstract:   (8826 Views)
In this paper we consider estimation of the derivative of a density based on wavelets methods using randomly right censored data. We extend the results regarding the asymptotic convergence rates due to Prakasa Rao (1996) and Chaubey et al. (2008) under random censorship model. Our treatment is facilitated by results of Stute (1995) and Li (2003) that enable us in demonstrating that the same convergence rates are achieved as in Prakasa Rao (1996) and Chaubey et al. (2008).
Full-Text [PDF 160 kb]   (2927 Downloads)    

Received: 2011/08/11 | Accepted: 2015/09/12

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society